# SDR DL72S982189

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SHIP 525 TPA LTR CHK A2 .5 INCH CRACK AT RT TORQUE BOX VERT, WEB STA 1233.  REPAIRED PER MM 53-11-0 PG 832.
